# SDR 200800303

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES IN FUSELAGE SKIN LOWER LEFT SIDE AFT WING TO BODY FAIRING AREA BS 1790 TO 1860 STRING 34L TO 51L APPROX DEPTH IS .002 BS 1840 STRINGER 39L.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .002 WITHIN LIMITS, ALODINED AND PRIMED AREA PER B747 SP SRM'S 51-10-01 PG 13-15, 53-31-00 PG 1-4, 51-10-02 PG 6-6B AND BSOPM 20-44-04 PG 1-4.
